| Catalog Number |
519150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Kidney or Urinary Problem (4503)
| Date of Event |
09/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
Event or Problem Description
According to the available information, during surgery to place a virgin implant for the patient, the patient's urethra sustained injuries while the stay sutures were being placed.The case was aborted due to the urethral damage.